Weak estimates on maximal functions with rectangles in certain directions

Jan-Olov Strömberg Institut Mittag-Leffler, Auravägen 17, Djursholm, Sweden

TBD mathscidoc:1701.332464

Arkiv for Matematik, 15, (1), 229-240, 1976.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 341 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{jan-olov1976weak,
  title={Weak estimates on maximal functions with rectangles in certain directions},
  author={Jan-Olov Strömberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501431102273},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={229-240},
  year={1976},
}
Jan-Olov Strömberg. Weak estimates on maximal functions with rectangles in certain directions. 1976. Vol. 15. In Arkiv for Matematik. pp.229-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501431102273.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved